# SDR 0001449611

- Difficulty date: April 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 61,351 hours, 74,996 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95608924
- Part serial: 11948
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,067 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 120 KNOTS FOR HEAVY VIBRATION.  CREW SUSPECTED A BLOWN TIRE AND ALSO FOLLOWED COM PROCEDURES FOR HOT BRAKES AFTER CLEARING RUNWAY.  MAINTENANCE CONFIRMED NR 4 TIRE HAD FAILED RESULTING IN DAMAGE TO RIGHT MAIN LANDING GEAR FLYING DOORS.  REPLACED ALL FOUR TIRES, FOUR  BRAKES, AND RIGHT GEAR FLYING DOORS.  RIGGED, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
